# SDR MALA965260

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE WALKAROUND IN CWA, MAINTENANCE FOUND THE AFT THREE FLOOR TRACK EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE RESECURED A LOOSE ELECTRICAL CONNECTOR UNDER THE FLOOR.  ALL CHECKS SATISFACTORY.  (M)
